# SDR SWIA2019070346030

- Difficulty date: May 15, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 38,666 hours, 33,428 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AROUND FLOOR BOARD SCREW HOLES. FS409+6 Â€“ FS409+118, RBL9. (C-CHECK) RO: 07/02/2019 A NEW FLOORBEAM CAP WAS INSTALLED IAW SRM AND REO.
